# SDR C2XA04CL044

- Difficulty date: April 28, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00533
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BTV FLIGHT NR 2441 THE CREW REPORTED SMOKE COMING FROM THE DIGITAL PRESSURE CONTROLLER.  MAINTENANCE REPLACED THE DIGITAL PRESSURE CONTROLLER.  OPERATIONAL CHECKS WERE GOOD.
